# SDR IPXA13177229

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A536119792000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, COCKPIT FLOOR SUPPORT BETWEEN FR7 AND FR10 HAS DOUBLE DRILLED HOLE AND AND DEEP GOUGE ON UPPER SURFACE.  ACCOMPLISHED REPAIR ON FLOOR SUPPORT IAW EO A300-5310-01-49931-A.
